# SDR C77A214342

- Difficulty date: December 10, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 3,402 hours, 2,067 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: NAS6603D15
- Condition: Misinstalled
- Location: Te Flap
- Part time: 3,402 hours, 2,067 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL IN FLIGHT DURING RETRACTION. PRELIMINARY FINDINGS WERE THE TORQUE TUBE F6 CAME OUT OF INBD SIDE OF THE 2R FLAP ACTUATOR. THE SAFETY IS A BOLT AND WAS FOUND TO BE IMPROPERLY INSTALLED. TORQUE TUBE SLIDES OVER THE SPLINE SIDE OF THE ACTUATOR AND IS SECURED BY ALIGNING THE HOLES IN THE TUBE AND SPLINE AND SECURED BY THE BOLT.
